MathSciNet Relay Station
MathSciNet bibliographic data
MR1376767 14F25 (32S30 32S50)
Chéniot, D. Vanishing cycles in a pencil of hyperplane sections of a non-singular quasi-projective variety. Proc. London Math. Soc. (3) 72 (1996), no. 3, 515–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement